# SDR 1115

- Difficulty date: November 15, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N619TD
- Make and model: Hawker BAE125700B
- Aircraft serial: 257118
- Aircraft time: 6,298 hours, 5,543 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 30710702
- Condition: Cracked
- Location: Lt Engine
- Part time: 6,298 hours
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER, FORWARD LEFT HAND ENGINE MOUNT FOUND CRACKED DURING MAG PARTICAL INSPECTION.
